# SDR DXTA200601411

- Difficulty date: May 27, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 10,272 hours, 8,314 cycles
- Engine: Pwa JT15D5
- System (JASC): 7600 · Engine Controls
- Part: Beta Switch
- Condition: Out Of Adjust
- Location: Engine Cont Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

PERFORMED SPEED BRAKE AUTO-STOW CHECK.  WHEN RETARDED LT THROTTLE TO IDLE, ENGINE SHUT DOWN.  PERFORMED SPEED BRAKE SYSTEM TEST SEVERAL TIMES, COULD NOT DUPLICATE DISCREPANCY. ADJUSTED 85 PERCENT N2 SWITCH TO MANUFACTURE'S SPECS, OPS CHECK GOOD IAW MM 27-61-00.
